Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The group of automorphisms of a distributively generated near ring


Author: J. J. Malone
Journal: Proc. Amer. Math. Soc. 88 (1983), 11-15
MSC: Primary 16A76; Secondary 20F28
MathSciNet review: 691269
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: S. D. Scott has shown that the group of automorphisms of the near ring generated by the automorphisms of a given group is isomorphic to the automorphism group of the given group if that group's automorphism is complete. Here that theorem is generalized by showing that the group of automorphisms of a near ring distributively generated by its units is a subgroup of the group of automorphisms of the group of units. The results obtained are used to find the automorphism groups of certain near rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76, 20F28

Retrieve articles in all journals with MSC: 16A76, 20F28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0691269-7
PII: S 0002-9939(1983)0691269-7
Article copyright: © Copyright 1983 American Mathematical Society